# SDR AALA20141020004

- Difficulty date: October 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 41,341 hours, 12,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMER LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FIRST CLASS EMER LIGHTS.  OPERATIONS CHECKED NORMAL.
